So, I'm so brilliant and in charge and I decide that I am stopping everything but vitamins.
And I'm so good at finding out info and making informed decisions.
Yet, I didn't bother to check on how to stop taking steroids.
I expected to feel really good today.....4th day with no Revlimid......no steroid.......but I felt awful and five hours in work exhausted me. Truly. I felt like I was lugging a bag of rocks when I left at 1715. I had to nap for two hours before heading to Jen's for Jack.
Earlier in the day I posted a message in the multiple myeloma listserv asking about stopping the Dex. This was in my inbox when I got home.
Do not stop taking dexamethasone without talking to your doctor. Stopping the drug abruptly can cause loss of appetite, upset stomach, vomiting, drowsiness, confusion, headache, fever, joint and muscle pain, peeling skin, and weight loss. If you take large doses for a long time, your doctor probably will decrease your dose gradually to allow your body to adjust before stopping the drug completely. Watch for these side effects if you are gradually decreasing your dose and after you stop taking the tablets or oral liquid, even if you switch to an inhalation corticosteroid medication. If these problems occur, call your doctor immediately. You may need to increase your dose of tablets or liquid temporarily or start taking them again.
Two Tylenol and off to bed.
4 years ago